# SDR AALA2020060219003

- Difficulty date: May 28, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746003620400
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK NR 12 UPPER AFT ATTACH BOLT BETWEEN WS 13464 AND WS14057, BETWEEN RIB 25 AND RIB 26.  REPLACED ATTACHMENT BOLT PER AMM 27-84-67.
